I had gotten a tattoo done 3 weeks ago,

Patient : Im freaking out about what to do. I had gotten a tattoo done about a week ago.. It was a pigmentation tattoo on my head. I went back again to the artist like 3 days later to add a little bit more coloring and fix the lines. She had tattooed on the originally tattoo and that had caused the area to scab really badly. The swelling and pain went asway after two days and the scab now fully fallen off. The whole area is now pink and looks like a 2nd degree bad burn. I had used antibiotic ointment the first few days of the scabbing to prevent infection. Im now using glucan pro 3000. I wanted to know whats the best way to treat the area moving forward to optimize the best chance of healing ? and also, how long do I have to use the glucan cream for ? Should I keep using the glucan cream or stop using it and let it breathe with no cream moving forward ? To me, it seems the first tattoo wasnt properly healed and in the healing process and the being tattooed on again the second time on a raw skin. Please take a look at the pic attached and advise please
Symptoms:  Im currently not having major symptoms, just minor itching now and then..
Images: 
I had gotten a tattoo done ...-1
Doctor :   Hello thanks for your health query on ATD. What it appears from description as well as picture, I think you have got a reaction with the dyes used in the process. As the acute stage have already subsided, there is no need for further active intervention. You may continue with your Glucon pro for few days. when the scab falls only then we can predict the future outcome. Till that time you can leave it open. If you are worried please consult a dermatologist, he will examine & see the depth of damage to the skin. I hope i have answered your questions, please feel free to ask follow ups. Good wishes

Related Q&A

Q: I was in vacation and 4 days into the trip I developed a itchy feeling all over my body. I have no bite marks however...

Q: I got a test ige immunoglobulin serum test . The value cams 520 ? What does this mean . I am a 30 years old mum .

Q: My friend took alegra and tussin and speed and now he says he is having a hard time breathing and stayingawake

Q: Hello, I had my nose pierced about 4 weeks ago. I thought I was starting to get an infection but it turned out to be...

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews